# SDR CA970923012

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 213111059
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVAL OF COMBUSTION TURBINE MODULE REVEALED TOTAL 360 DEG SEPARATION OF INNER LINER AT THE SPOT WELD LINE AT HEADER MARRY-UP POINT.  INNER LINER REMAINED SECURED TO 1ST NOZZLE ATTACH LIP WHEN OUTER LINER AND HEADER REMOVED WITH NOZZLE.  NO CHANGE IN ENG PERFORMANCE HAD BEEN REPORTED.
